Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Remarks on a theorem of Taskinen on spaces of continuous functions

Loading...
Thumbnail Image

Full text at PDC

Publication date

2003

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Akademie-Verlag
Citations
Google Scholar

Citation

Villanueva Díez, I. «Remarks on a Theorem of Taskinen on Spaces of Continuous Functions». Mathematische Nachrichten, vol. 250, n.o 1, febrero de 2003, pp. 98-103. DOI.org (Crossref), https://doi.org/10.1002/mana.200310024.

Abstract

We clarify and prove in a simpler way a result of Taskinen about symmetric operators on C(K-n), K an uncountable metrizable compact space. To do this we prove that, for any compact space K and any n is an element of N, the symmetric injective n-tensor product of C(K)(⊗) over cap C-n(s,epsilon)(K), is complemented in C((BC(K)*)), a result of independent interest. The techniques we develop allow us to extend the result in several directions. We also show that the hypothesis of metrizability and uncountability cannot be removed

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections